[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.153.63. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1969

Increased Intraocular Pressure Following Subconjunctival Corticosteroid Administration

Author Affiliations

Seattle
From the Department of Ophthalmology, University of Washington School of Medicine, Seattle.

Arch Ophthalmol. 1969;81(6):788-790. doi:10.1001/archopht.1969.00990010790006
Abstract

Four cases are presented in which subconjunctival administration of repository corticosteroids was associated with a rise in intraocular pressure. The pressure rise was maintained as long as steroid material was visible, and in two cases treatment was required to lower the intraocular pressure. The clinician must weigh the advantages of subconjunctival repository corticosteroid administration against the difficulty of withdrawal of the drug if undesirable side effects occur.

×